# SDR SCNA20210618067

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN AFT CARGO DOOR DENT IS 2" LONG BY 1" WIDE AND .070" DEEP. REMOVED AND REPLACED AFT CARGO DOOR EXTERIOR SKIN FOR B737-800 SRM 51-40-02.
